... a complete?
Estradiol Patch - I am a 69 year old woman who has been taking estrogen since the early 1980's after
- 13 Mar 2017 by Hot2hotflash
- 14 March 2017
- estradiol patch, estradiol, patch, estrogen, estrogens
Added 15 Mar 2017:
I was given the estradiol patch after a complete hysterectomy. I have tried several times to discontinue the patch, but each time, my life turned upside down. The hot flashes are so bad they leave me short of breath, The night sweats don't allow me to sleep much at night and I am so depressed that I can't function normally. The last time my doc allowed me to go back on the .1 mg patch, but now my insurance won't cover it because of my age. I have a family history of osteoporosis, heart problems and dementia. I am convinced that estradiol has kept these diseases at bay. Do the benefits out weigh the risks in my case? It's been 2 1/2 months off the patch and my quality of life is pretty unbearable.
I'm unsure of your question, since you didn't complete your thought. However, estrogen is usually discontinued when one reaches 50-55 as this is the time frame when one would normally experience menopause. What is your doctor's reasoning for continuing to keep you on the estrogen? You don't mention your dosage. Has it been decreased over time?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 2 answers
Posted 21 Sep 2015 • 0 answers
Posted 9 Jan 2017 • 0 answers
Posted 7 Oct 2017 • 0 answers
Esterified Estrogens/Methyltestosterone - I have been talking methyl testosterone for 6 years . Will
Posted 24 Jan 2018 • 0 answers